# SDR CALA2013052700358

- Difficulty date: May 25, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 38,636 hours, 12,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3216
- Condition: Dented
- Location: Bs 255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WL 190, STATION 255 RT EXTERNAL FWD FUSELAGE DENT OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 3.
